Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 674171, 9 pages
http://dx.doi.org/10.1155/2014/674171
Research Article

A Study of Frontier and Semifrontier in Intuitionistic Fuzzy Topological Spaces

National University of Sciences and Technology (NUST), H-12, Islamabad 44000, Pakistan

Received 29 August 2013; Accepted 30 October 2013; Published 11 February 2014

Academic Editors: F. J. Garcia-Pacheco and E. Momoniat

Copyright © 2014 Athar Kharal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Notions of frontier and semifrontier in intuitionistic fuzzy topology have been studied and several of their properties, characterizations, and examples established. Many counter-examples have been presented to point divergences between the IF topology and its classical form. The paper also presents an open problem and one of its weaker forms.